Doklady Mathematics

, Volume 84, Issue 2, pp 702–705 | Cite as

Convergence of difference schemes for the large-scale ocean dynamics equations

Mathematics
  • 29 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. L. Zotov, Vestn. Mosk. Gos. Univ., Ser. Vychisl. Mat. Kibern., 14–22 (1988).Google Scholar
  2. 2.
    G. M. Kobel’kov, Dokl. Math. 407, 457–459 (2006).MathSciNetGoogle Scholar
  3. 3.
    G. M. Kobelkov, C.R. Acad. Sci. Ser. I Paris 343, 283–286 (2006).MathSciNetMATHGoogle Scholar
  4. 4.
    G. M. Kobelkov, J. Math. Fluid Mech. 9, 588–610 (2007).MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    A. V. Drutsa, Russ. J. Numer. Anal. Math. Model. 24, 515–542 (2009).MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    C. Cao and E. S. Titi, Ann. Math. 166(1), 245–267 (2007).MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    V. I. Lebedev, Dokl. Akad. Nauk SSSR 114, 1166–1169 (1957).MathSciNetMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2011

Authors and Affiliations

  1. 1.Faculty of Mechanics and MathematicsMoscow State UniversityMoscowRussia
  2. 2.Institute of Numerical MathematicsRussian Academy of SciencesMoscowRussia

Personalised recommendations